# SDR MASA200600691

- Difficulty date: March 7, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 2,615 hours, 1,895 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6094 PHX - CAPTAIN REPORTED FLAPS 1/2 SPEED STATUS MSG IN FLIGHT.  MX CLEARED INHIBITS.  FAULT CLEARED.  OP'S CHECK GOOD.
